| Model Number |
MMT-723NAS |
| Medical Device Problem Codes |
Device Difficult to Program or Calibrate (1496); Obstruction of Flow (2423)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/03/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the insulin pump had button error.The customer's blood glucose value was unknown.The customer was assisted with troubleshooting.Customer reported that the time was advancing.The customer was advised to replace and to discontinue use of the insulin pump and to revert to the back-up plan.The insulin pump will not be returned for analysis.